GoodSense Ibuprofen PM, Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg Tablets

(0)

In-store pickup

Item not sold at

Highlights

  • Contains ibuprofen 200 mg, a pain reliever (NSAID), and diphenhydramine citrate 38 mg, a nighttime sleep-aid
  • Contains a combination of a nighttime sleep-aid and a pain reliever/NSAID (nonsteroidal anti-inflammatory drug)
  • Provides relief of occasional sleeplessness when associated with minor aches and pains

Description

Compare to the active ingredients of Advil PM. Minor aches and pains shouldn't interfere with a good night's sleep. Find relief and catch some Z's with GoodSense Ibuprofen PM. This pain reliever and nighttime sleep-aid relieves occasional sleeplessness when associated with minor aches and pains that are keeping you awake at night. GoodSense Ibuprofen PM contains a combination of ibuprofen 200 mg, a pain reliever/NSAID (nonsteroidal anti-inflammatory drug) and diphenhydramine citrate 38 mg, a nighttime sleep-aid that work hard to fight minor aches and pains and to help you fall asleep. For adults and children 12 years and over. Gluten free.

Specifications
Key Features: Pain medication
Color: Multi-color
Brand: GoodSense
Travel Size: yes
Instructions: See package
Form: Solid
Stop Use Indications: See package
Dosage: See package
Count: 1
Country of Origin - Textiles: Imported
Manufacturer: PERRIGO COMPANY PLC
Human Consumption: yes
SKU: 32892601

related items

related categories

related products